MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced a burn on the upper lip and cheek following a laser hair removal treatment using elite iq.Cynosure clinical reviewed the event and determined it was inconclusive.Site failed to provide any additional information regarding the incident despite clinical's multiple requests for patient and treatment details.On 24 feb 2025, cynosure clinical was updated with additional information and photos of the patient.Cynosure medical director reviewed the images and states, "the new image reveals a thickened area of hypertrophic scar, secondary to the burn.Recommendations for treatment are massage, silicone topical, and non ablative fraction laser or micro needling." the device was evaluated and found to be operating as intended within specification.Root cause as to why the patient sustained a burn/scarring is unknown since there is insufficient information at this time.Cynosure will continue to monitor such complaints.Burns are an expected side effect from such treatment.As scarring post treatment was reported from the event, this is considered a permanent injury and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key21699488
Report Number1222993-2025-00007
Device Sequence Number8635955
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)220114
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2025
Report Date (Section F) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexFemale
Date Report Sent to FDA03/26/2025